# SDR TWRA9537

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 87310012
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND EVAC LIGHT AT ROW 19A BROKEN.  REMOVED AND REPLACED LIGHT ASSEMBLY, OPS CHECK OK.  (M)
